Alert archive / Tennessee / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 221, NWS Morristown, TN

June 18, 2009Grainger County, Hamblen County, Jefferson County, Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Jun 18, 2009, 2:30 PM EDT for Grainger County, Hamblen County, Jefferson County, Tennessee. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 18, 2009, 2:30 PM EDT (18:30 UTC)
Expired
Jun 18, 2009, 3:30 PM EDT
In force
60 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon

Counties Grainger County, TN, Hamblen County, TN, Jefferson County, TN

The radar

The Knoxville radar (KMRX), 2 km from the middle of the area, began a volume at 18:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 10:39 AM EDTSevere Thunderstorm Watch PDSSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 6.5 hours before the alert went out and 287 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2009-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3054 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2009-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3054 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
702 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.7
Supercell composite
3.9

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 1:20 PM EDT, 1 hour 10 minutes earlier.

Area forecast discussion, Jun 18, 1:20 PM EDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
120 PM EDT THU JUN 18 2009

.AVIATION...LARGE MCS CURRENTLY APPROACHING TRI AND TYS TAF SITES.
EXPECT POTENTIALLY HIGH WINDS WITH INITIAL CONVECTIVE LINE. DOES
NOT APPEAR THIS FEATURE WILL AFFECT CHA...BUT WILL HAVE TO MONITOR
CLOSELY TO SEE IF MCS PROPAGATES SOUTHWARD. OTHERWISE...VFR
CONDITIONS EXPECTED THROUGH THE TAF PERIOD AS UPPER RIDGE CONTINUES
TO BUILD EASTWARD.

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.

&&

LCM
Hazardous weather outlook, Jun 18, 4:48 AM EDT, 9 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
448 AM EDT THU JUN 18 2009

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-190900-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
448 AM EDT THU JUN 18 2009 /348 AM CDT THU JUN 18 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL REDEVELOP ACROSS MUCH OF EAST TENNESSEE...
SOUTHWEST VIRGINIA...AND SOUTHWEST NORTH CAROLINA THIS AFTERNOON.
THE AIRMASS WILL BE QUITE UNSTABLE AND MOIST...CAPABLE OF PRODUCING
STRONG TO SEVERE THUNDERSTORMS. THE MAIN CONCERN WILL BE DAMAGING
WINDS...WITH LARGE HAIL AND ISOLATED TORNADOES POSSIBLE.

BESIDES THE SEVERE STORMS...TORRENTIAL RAINS ARE ALSO ANTICIPATED
WHICH MAY PRODUCE LOCALIZED FLASH FLOODING OF SMALL STREAMS...LOW
LYING AREAS...AND MUD SLIDES. LOCATIONS THAT HAVE RECEIVED RAIN
OVER THE PAST FEW DAYS WILL BE PARTICULARLY VULNERABLE TO FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY.

In the hours before

Local storm report, Jun 18, 9:21 AM EDT, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MORRISTOWN TN
921 AM EDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND GST     3 SE TAZEWELL           36.43N 83.54W
06/16/2009  M65.00 MPH       CLAIBORNE          TN   MESONET

            65 MPH WIND GUST MEASURED AT ORNL TOWER.

0710 PM     TSTM WND GST     5 NE CLINTON            36.14N 84.07W
06/16/2009  M63.00 MPH       ANDERSON           TN   MESONET

            63 MPH WIND GUST MEASURED AT ORNL TOWER.

&&
EDITED TO CORRECT SOURCE AND LOCATION.

FERRELL
Local storm report, Jun 18, 11:30 AM EDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1130 AM EDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND DMG     1 NE NEWPORT            35.97N 83.18W
06/17/2009                   COCKE              TN   DEPT OF HIGHWAYS

            ONE TREE DOWN

0300 PM     TSTM WND DMG     3 ENE NEWPORT           35.98N 83.14W
06/17/2009                   COCKE              TN   DEPT OF HIGHWAYS

            ONE TREE DOWN

0305 PM     TSTM WND DMG     2 SE NEWPORT            35.94N 83.17W
06/17/2009                   COCKE              TN   DEPT OF HIGHWAYS

            ONE TREE DOWN

0335 PM     TSTM WND DMG     3 SE DOEVILLE           36.36N 81.93W
06/17/2009                   JOHNSON            TN   DEPT OF HIGHWAYS

            ONE TREE DOWN

0350 PM     TSTM WND DMG     3 SE MOUNTAIN CITY      36.44N 81.77W
06/17/2009                   JOHNSON            TN   DEPT OF HIGHWAYS

            ONE TREE DOWN

0400 PM     TSTM WND DMG     1 NE LAUREL BLOOMERY    36.57N 81.75W
06/17/2009                   JOHNSON            TN   DEPT OF HIGHWAYS

            ONE TREE DOWN

0450 PM     TSTM WND DMG     2 SSE SNEEDVILLE        36.51N 83.20W
06/17/2009                   HANCOCK            TN   LAW ENFORCEMENT

            ONE TREE DOWN

0510 PM     TSTM WND DMG     2 SSE ROGERSVILLE       36.38N 82.99W
06/17/2009                   HAWKINS            TN   LAW ENFORCEMENT

            ONE TREE DOWN

0510 PM     TSTM WND DMG     2 NE HONAKER            37.04N 81.95W
06/17/2009                   RUSSELL            VA   DEPT OF HIGHWAYS

            SEVERAL TREES DOWN

0527 PM     TSTM WND DMG     TAZEWELL                36.46N 83.58W
06/17/2009                   CLAIBORNE          TN   DEPT OF HIGHWAYS

            SEVERAL TREES DOWN ACROSS THE COUNTY

0535 PM     TSTM WND DMG     2 NE LA FOLLETTE        36.39N 84.10W
06/17/2009                   CAMPBELL           TN   DEPT OF HIGHWAYS

            SEVERAL TREES DOWN

0745 PM     TSTM WND DMG     LA FOLLETTE             36.37N 84.13W
06/17/2009                   CAMPBELL           TN   DEPT OF HIGHWAYS

            TREES DOWN COUNTYWIDE

0800 PM     HAIL             5 ENE SEVIERVILLE       35.92N 83.50W
06/17/2009  E0.88 INCH       SEVIER             TN   TRAINED SPOTTER

            NICKEL-SIZED HAIL REPORTED BY COCORAHS SPOTTER

0825 PM     TSTM WND DMG     2 NNE LINDELL           36.83N 81.89W
06/17/2009                   WASHINGTON         VA   LAW ENFORCEMENT

            TWO TREES DOWN

1030 PM     TSTM WND DMG     3 NE DUCKTOWN           35.07N 84.35W
06/17/2009                   POLK               TN   UTILITY COMPANY

            TWO BROKEN ELECTRIC POLES

&&

FEF/AB
Local storm report, Jun 18, 11:34 AM EDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
1134 AM EDT THU JUN 18 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND DMG     JEFFERSON CITY          36.12N 83.49W
06/17/2009                   JEFFERSON          TN   LAW ENFORCEMENT

            SEVERAL TREES DOWN IN JEFFERSON CITY. REPORTED BY
            DISPATCH.

0220 PM     TSTM WND DMG     KNOXVILLE               35.97N 83.95W
06/17/2009                   KNOX               TN   LAW ENFORCEMENT

            SEVERAL TREES AND TRAFFIC LIGHTS DOWN IN KNOXVILLE.
            REPORTED BY DISPATCH.

0220 PM     TSTM WND DMG     2 SE ROGERSVILLE        36.39N 82.98W
06/17/2009                   HAWKINS            TN   LAW ENFORCEMENT

            ONE TREE DOWN ON MCKINNEY CHAPEL ROAD. REPORTED BY
            DISPATCH.

0220 PM     TSTM WND DMG     DANDRIDGE               36.02N 83.42W
06/17/2009                   JEFFERSON          TN   LAW ENFORCEMENT

            TWO TREES DOWN IN DANDRIDGE. REPORTED BY DISPATCH.

0221 PM     HAIL             JEFFERSON CITY          36.12N 83.49W
06/17/2009  E0.88 INCH       JEFFERSON          TN   NWS EMPLOYEE

            NICKEL SIZED HAIL IN JEFFERSON CITY. REPORTED BY NWS
            EMPLOYEE.

0255 PM     TSTM WND DMG     1 NE NEWPORT            35.97N 83.18W
06/17/2009                   COCKE              TN   DEPT OF HIGHWAYS

            ONE TREE DOWN

0300 PM     TSTM WND DMG     3 ENE NEWPORT           35.98N 83.14W
06/17/2009                   COCKE              TN   DEPT OF HIGHWAYS

            ONE TREE DOWN

0305 PM     TSTM WND DMG     2 SE NEWPORT            35.94N 83.17W
06/17/2009                   COCKE              TN   DEPT OF HIGHWAYS

            ONE TREE DOWN

0312 PM     TSTM WND DMG     JONESBOROUGH            36.29N 82.48W
06/17/2009                   WASHINGTON         TN   LAW ENFORCEMENT

            NUMEROUS TREES DOWN COUNTYWIDE. REPORTED BY DISPATCH.

0335 PM     TSTM WND DMG     3 SE DOEVILLE           36.36N 81.93W
06/17/2009                   JOHNSON            TN   DEPT OF HIGHWAYS

            ONE TREE DOWN

0350 PM     TSTM WND DMG     3 SE MOUNTAIN CITY      36.44N 81.77W
06/17/2009                   JOHNSON            TN   DEPT OF HIGHWAYS

            ONE TREE DOWN

0400 PM     TSTM WND DMG     1 NE LAUREL BLOOMERY    36.57N 81.75W
06/17/2009                   JOHNSON            TN   DEPT OF HIGHWAYS

            ONE TREE DOWN

0400 PM     TSTM WND DMG     MAYNARDVILLE            36.25N 83.81W
06/17/2009                   UNION              TN   LAW ENFORCEMENT

            FOUR TREES AND MANY POWERLINES DOWN COUNTYWIDE. REPORTED
            BY DISPATCH.

0442 PM     TSTM WND DMG     3 NE HUNTSVILLE         36.44N 84.45W
06/17/2009                   SCOTT              TN   LAW ENFORCEMENT

            ONE TREE DOWN ON MINE ROCK ROAD. REPORTED BY DISPATCH.

0450 PM     TSTM WND DMG     2 SSE SNEEDVILLE        36.51N 83.20W
06/17/2009                   HANCOCK            TN   LAW ENFORCEMENT

            ONE TREE DOWN

0455 PM     TSTM WND DMG     9 N LA FOLLETTE         36.50N 84.13W
06/17/2009                   CAMPBELL           TN   LAW ENFORCEMENT

            SEVERAL TREES DOWN ACROSS THE NORTHERN HALF OF THE
            COUNTY. REPORTED BY DISPATCH.

0510 PM     TSTM WND DMG     2 SSE ROGERSVILLE       36.38N 82.99W
06/17/2009                   HAWKINS            TN   LAW ENFORCEMENT

            ONE TREE DOWN

0510 PM     TSTM WND DMG     2 NE HONAKER            37.04N 81.95W
06/17/2009                   RUSSELL            VA   DEPT OF HIGHWAYS

            SEVERAL TREES DOWN

0527 PM     TSTM WND DMG     TAZEWELL                36.46N 83.58W
06/17/2009                   CLAIBORNE          TN   DEPT OF HIGHWAYS

            SEVERAL TREES DOWN ACROSS THE COUNTY

0535 PM     TSTM WND DMG     2 NE LA FOLLETTE        36.39N 84.10W
06/17/2009                   CAMPBELL           TN   DEPT OF HIGHWAYS

            SEVERAL TREES DOWN

0540 PM     TSTM WND DMG     3 E COEBURN             36.95N 82.42W
06/17/2009                   WISE               VA   LAW ENFORCEMENT

            ONE TREE DOWN ON HIGHWAY 58 BETWEEN VIRGINIA CITY AND
            COEBURN. REPORTED BY DISPATCH.

0549 PM     TSTM WND DMG     2 W LEBANON             36.90N 82.11W
06/17/2009                   RUSSELL            VA   LAW ENFORCEMENT

            NUMEROUS TREES DOWN COUNTYWIDE. REPORTED BY DISPATCH.

0552 PM     TSTM WND DMG     3 SW RUTLEDGE           36.24N 83.56W
06/17/2009                   GRAINGER           TN   LAW ENFORCEMENT

            NUMEROUS TREES DOWN COUNTYWIDE. REPORTED BY DISPATCH.

0625 PM     TSTM WND DMG     2 SW CASTLEWOOD         36.86N 82.31W
06/17/2009                   RUSSELL            VA   LAW ENFORCEMENT

            A FEW TREES DOWN NEAR CASTLEWOOD. REPORTED BY DISPATCH.

0640 PM     TSTM WND DMG     4 N DANDRIDGE           36.08N 83.42W
06/17/2009                   JEFFERSON          TN   LAW ENFORCEMENT

            A LARGE TREE FELL ONTO AND DAMAGED A HOME ON OLD STAGE
            ROAD. NO INJURIES REPORTED. REPORTED BY DISPATCH.

0654 PM     HAIL             NEWPORT                 35.96N 83.19W
06/17/2009  E0.75 INCH       COCKE              TN   AMATEUR RADIO

            DIME TO PENNY SIZE HAIL IN NEWPORT.

0657 PM     TSTM WND DMG     MOUNTAIN CITY           36.47N 81.81W
06/17/2009                   JOHNSON            TN   LAW ENFORCEMENT

            SEVERAL TREES AND POWER LINES DOWN IN THE MOUNTAIN CITY
            AREA. REPORTED BY DISPATCH.

0700 PM     TSTM WND DMG     3 E CASTLEWOOD          36.88N 82.23W
06/17/2009                   RUSSELL            VA   LAW ENFORCEMENT

            A FEW TREES DOWN BETWEEN CASTLEWOOD AND LEBANON. REPORTED
            BY DISPATCH.

0715 PM     HAIL             2 E KNOXVILLE           35.97N 83.91W
06/17/2009  E0.75 INCH       KNOX               TN   TRAINED SPOTTER

            PENNY SIZED HAIL IN EAST KNOXVILLE. REPORTED BY MEDIA.

0742 PM     HAIL             SEVIERVILLE             35.89N 83.58W
06/17/2009  E0.75 INCH       SEVIER             TN   AMATEUR RADIO

            PENNY SIZED HAIL ON PINE HOLLOW WAY IN EAST SEVIERVILLE.
            REPORTED BY HAM RADIO OPERATOR.

0742 PM     HAIL             FARRAGUT                35.87N 84.18W
06/17/2009  E0.75 INCH       KNOX               TN   TRAINED SPOTTER

            THREE QUARTER INCH HAIL IN FARRAGUT. REPORTED BY OFF-DUTY
            ASOS OBSERVER.

0745 PM     TSTM WND DMG     LA FOLLETTE             36.37N 84.13W
06/17/2009                   CAMPBELL           TN   DEPT OF HIGHWAYS

            TREES DOWN COUNTYWIDE

0800 PM     HAIL             5 ENE SEVIERVILLE       35.92N 83.50W
06/17/2009  E0.88 INCH       SEVIER             TN   TRAINED SPOTTER

            NICKEL-SIZED HAIL REPORTED BY COCORAHS SPOTTER

0800 PM     FLASH FLOOD      MAYNARDVILLE            36.25N 83.81W
06/17/2009                   UNION              TN   LAW ENFORCEMENT

            STATE HWY 33 BRIDGE...NORTH OF MAYNARDVILLE FLOODED.
            UNPASSABLE UNTIL TDOT CLEARED. REPORTED BY DISPATCH.

0815 PM     HAIL             MARYVILLE               35.75N 83.97W
06/17/2009  E0.75 INCH       BLOUNT             TN   AMATEUR RADIO

            PENNY SIZE HAIL AT WAL MART ON HWY 411.

0823 PM     HAIL             KNOXVILLE               35.97N 83.95W
06/17/2009  E0.75 INCH       KNOX               TN   TRAINED SPOTTER

            PENNY AND DIME SIZE HAIL ON MONTVALE RD.

0825 PM     TSTM WND DMG     HARTFORD                35.81N 83.15W
06/17/2009                   COCKE              TN   AMATEUR RADIO

            SEVERAL TREES DOWN ON I-40. EAST AND WEST BOUND LANES
            BLOCKED.

0825 PM     TSTM WND DMG     2 NNE LINDELL           36.83N 81.89W
06/17/2009                   WASHINGTON         VA   LAW ENFORCEMENT

            TWO TREES DOWN

0830 PM     FLASH FLOOD      BRISTOL VA              36.61N 82.17W
06/17/2009                   CITY OF BRISTOL    VA   LAW ENFORCEMENT

            NORTH FORK RIVER RD....ROCK AND MUD SLIDE. REPORTED BY
            DISPATCH.

0830 PM     FLASH FLOOD      DANDRIDGE               36.02N 83.42W
06/17/2009                   JEFFERSON          TN   LAW ENFORCEMENT

            ONE FOOT OF WATER OVER DICKEY RD OFF HWY 92 SOUTH.
            REPORTED BY DISPATCH.

0837 PM     FLASH FLOOD      7 SW DANDRIDGE          35.95N 83.51W
06/17/2009                   JEFFERSON          TN   LAW ENFORCEMENT

            SOUTH HWY 92 AND 411 GOING INTO SEVIER COUNTY FLOODED.
            REPORTED BY DISPATCH.

0850 PM     HAIL             CADES COVE              35.60N 83.81W
06/17/2009  E0.75 INCH       BLOUNT             TN   AMATEUR RADIO

            PENNY SIZE HAIL AT CADES COVE.

0900 PM     HAIL             COKER CREEK             35.26N 84.29W
06/17/2009  E0.75 INCH       MONROE             TN   LAW ENFORCEMENT

            PENNY SIZE HAIL IN THE COKER CREEK AREA...6 MILES SOUTH
            OF TELLICO PLAINS. REPORTED BY DISPATCH.

0920 PM     FLASH FLOOD      MORRISTOWN              36.21N 83.30W
06/17/2009                   HAMBLEN            TN   LAW ENFORCEMENT

            BRADEN DR. IN WEST MORRISTOWN FLOODED WITH KNEE HIGH
            WATER. REPORTED BY DISPATCH.

0930 PM     FLASH FLOOD      COEBURN                 36.95N 82.47W
06/17/2009                   WISE               VA   LAW ENFORCEMENT

            ROAD WASHED OUT AND PAVEMENT WASHED AWAY IN COEBURN.
            TUNNEL FLOODED IN THE ST.PAUL AREA. REPORTED BY DISPATCH.

0930 PM     FLASH FLOOD      KNOXVILLE               35.97N 83.95W
06/17/2009                   KNOX               TN   LAW ENFORCEMENT

            NINETEEN ROADS FLOODED WITHIN THE CITY LIMITS OF
            KNOXVILLE. REPORTED BY DISPATCH.

0930 PM     FLASH FLOOD      MARYVILLE               35.75N 83.97W
06/17/2009                   BLOUNT             TN   LAW ENFORCEMENT

            FLOODING IN RURAL AREAS SOUTH OF MARYVILLE...MONTVALE AND
            BLOCK HOUSE RD. REPORTED BY DISPATCH.

1000 PM     TSTM WND DMG     MURPHY                  35.09N 84.03W
06/17/2009                   CHEROKEE           NC   LAW ENFORCEMENT

            ONE TREE DOWN AND POWER OUTAGES IN MURPHY. REPORTED BY
            DISPATCH.

1015 PM     HAIL             HAYESVILLE              35.05N 83.82W
06/17/2009  E0.75 INCH       CLAY               NC   LAW ENFORCEMENT

            PENNY SIZE HAIL IN HAYESVILLE. REPORTED BY DISPATCH.

1015 PM     TSTM WND DMG     HAYESVILLE              35.05N 83.82W
06/17/2009                   CLAY               NC   LAW ENFORCEMENT

            NUMEROUS TREES DOWN IN AND AROUND HAYESVILLE AND COUNTY
            WIDE. REPORTED BY DISPATCH.

1030 PM     TSTM WND DMG     3 NE DUCKTOWN           35.07N 84.35W
06/17/2009                   POLK               TN   UTILITY COMPANY

            TWO BROKEN ELECTRIC POLES

1030 PM     FLASH FLOOD      MARYVILLE               35.75N 83.97W
06/17/2009                   BLOUNT             TN   LAW ENFORCEMENT

            FOCH RD IN MARYVILLE WAS CLOSED DUE TO FLOODING. REPORTED
            BY DISPATCH.

1110 PM     TSTM WND DMG     HAYESVILLE              35.05N 83.82W
06/17/2009                   CLAY               NC   LAW ENFORCEMENT

            NUMEROUS TREES DOWN IN AND AROUND HAYESVILLE...SHOOTING
            CREEK...CHATUGA LAKE AND OLD HWY 64. REPORTED BY
            DISPATCH.

1112 PM     TSTM WND DMG     MURPHY                  35.09N 84.03W
06/17/2009                   CHEROKEE           NC   LAW ENFORCEMENT

            A FEW TREES DOWN IN AND AROUND MURPHY. REPORTED BY
            DISPATCH.

&&

FEF/AB

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 8:10 PM EDTAreal Flood AdvisoryMRXBlount, Cocke, Knox, Loudon, Monroe, Roane and 1 more3 hr
Jun 17, 8:13 PM EDTSevere Thunderstorm WarningMRXBlount, Loudon, McMinn, Monroe, Polk47 min
Jun 17, 8:29 PM EDTSevere Thunderstorm WarningMRXAnderson, Blount, Knox, Loudon, Morgan, Roane and 1 more61 min
Jun 17, 8:42 PM EDTFlash Flood WarningMRXAnderson, Blount, Knox, Loudon, Roane, Sevier3 hr
Jun 17, 8:47 PM EDTSevere Thunderstorm WarningMRXBlount, Loudon, Monroe, Polk58 min
Jun 17, 9:49 PM EDTSevere Thunderstorm WarningMRXBlount, Monroe56 min
Jun 17, 10:16 PM EDTSevere Thunderstorm WarningMRXBradley, McMinn, Monroe, Polk59 min
Jun 17, 11:17 PM EDTSevere Thunderstorm WarningMRXMcMinn, Monroe, Polk44 min
Jun 18, 12:52 PM EDTSevere Thunderstorm WarningMRXMorgan, Scott53 min
Jun 18, 1:17 PM EDTSevere Thunderstorm WarningMRXAnderson, Campbell58 min
Jun 18, 1:42 PM EDTSevere Thunderstorm WarningMRXMorgan, Scott63 min
Jun 18, 1:49 PM EDTSevere Thunderstorm WarningMRXKnox, Union56 min
Jun 18, 2:07 PM EDTSevere Thunderstorm WarningMRXClaiborne, Hancock, Hawkins53 min
Jun 18, 2:13 PM EDTSevere Thunderstorm WarningMRXAnderson, Campbell32 min
Jun 18, 2:17 PM EDTSevere Thunderstorm WarningMRXLoudon, Roane58 min
Jun 18, 2:26 PM EDTSevere Thunderstorm WarningMRXBlount, Sevier64 min
Jun 18, 2:45 PM EDTSevere Thunderstorm WarningMRXKnox30 min
Jun 18, 2:45 PM EDTSevere Thunderstorm WarningMRXGreene, Hawkins, Sullivan, Washington60 min
Jun 18, 2:54 PM EDTSevere Thunderstorm WarningMRXMonroe66 min
Jun 18, 3:08 PM EDTSevere Thunderstorm WarningMRXCocke52 min
Jun 18, 3:13 PM EDTSevere Thunderstorm WarningMRXLoudon32 min
Jun 18, 3:14 PM EDTSevere Thunderstorm WarningMRXCarter, Greene, Johnson, Sullivan, Unicoi, Washington45 min
Jun 18, 3:30 PM EDTSevere Thunderstorm WarningMRXBlount, Sevier30 min
Jun 18, 1:38 PM EDTSevere Thunderstorm WarningMRXLee, Scott, Wise, City of Norton52 min
Jun 18, 2:28 PM EDTSevere Thunderstorm WarningMRXLee, Russell, Scott, Washington, Wise, City of Bristol and 1 more62 min
Jun 17, 10:48 PM EDTSevere Thunderstorm WarningMRXCherokee, Clay57 min
Jun 18, 3:47 PM EDTSevere Thunderstorm WarningMRXCherokee, Clay41 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.